DSpace Repository

Taxonomic differentiation of goatfishes (family-mullidae) based on morphological traits and hard parts

Show simple item record

dc.contributor.author Ramteke, K.K.
dc.contributor.author Landge, A.J.
dc.contributor.author Jaiswar, A.K.
dc.contributor.author Chakraborty, S.K.
dc.contributor.author Deshmuke, D.
dc.contributor.author Renjith, R.K.
dc.date.accessioned 2018-08-01T10:34:28Z
dc.date.available 2018-08-01T10:34:28Z
dc.date.issued 2018
dc.identifier.citation Indian J. Geo Mar. Sci. 47(2):381-389 en_US
dc.identifier.uri http://hdl.handle.net/123456789/3917
dc.language.iso en en_US
dc.title Taxonomic differentiation of goatfishes (family-mullidae) based on morphological traits and hard parts en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Request Article

Browse

My Account